An asymptotic approach for a semi-Markovian inventory model of type (s, S)
Article first published online: 24 APR 2012
Copyright © 2012 John Wiley & Sons, Ltd.
Applied Stochastic Models in Business and Industry
Volume 29, Issue 5, pages 439–453, September/October 2013
How to Cite
Khaniyev, T., Kokangul, A. and Aliyev, R. (2013), An asymptotic approach for a semi-Markovian inventory model of type (s, S). Appl. Stochastic Models Bus. Ind., 29: 439–453. doi: 10.1002/asmb.1918
- Issue published online: 8 OCT 2013
- Article first published online: 24 APR 2012
- Manuscript Accepted: 8 FEB 2012
- Manuscript Revised: 3 FEB 2012
- Manuscript Received: 21 AUG 2011
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!